# SDR CA110818008

- Difficulty date: August 17, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 24,529 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3210 · Main Landing Gear
- Part: Universal Joint
- Part number: 12269
- Condition: Failed
- Location: Torque Shaft
- Component: Torque Shaft
- Component part number: 9981001060
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT MLG FAILED TO RETRACT FULLY AFTER TAKEOFF.  THE GEAR UNSAFE WARNING LIGHT ILLUMINATED.  THE LANDING GEAR WAS CYCLED AGAIN BUT THE RT STILL REMAINED PARTIALLY RETRACTED AND UNLOCKED.   THE ACFT WAS LANDED ON THE LOCKED LT MAIN AND NOSE GEARS. UPON LANDING THE RT GEAR COLLAPSED AND THE RT WING TIP STRUCK THE GROUND.  THE RT MLG TORQUE SHAFT WAS INSPECTED AND THE INBD UNIVERSAL JOINT WAS FOUND FAILED.
